# SDR CA990210018

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Assy
- Part number: C2995150101
- Condition: Disconnected
- Location: Csu
- Part time: 18,000 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER CONSTANT SPEED UNIT FAILED WHEN SHEAF FAILED AND LET GO AT SWEDGED JOINT.  SUBMITTER SUGGESTS THAT THIS PART, WHICH IS ON CONDITION, BE MADE A LIFE LIMITED PART.  IT IS STATED THAT THERE IS NO INSPECTION METHOD THAT CAN BE USED TO DETECT WEAR WHEN THE UNIT IS IN SERVICE.  THERE IS AN IMPROVED PART, BUT IT IS ONLY RECOMMENDED AFTER FAILURE, IT IS NOT A MANDATORY REQUIREMENT.
